MAUDE Adverse Event Report: ARGON MEDICAL DEVICES FIRST PICC S/L 20GA (3F) 0.95MM X 65CM

ARGON MEDICAL DEVICES FIRST PICC S/L 20GA (3F) 0.95MM X 65CM
Model Number 384156
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Foreign Body In Patient (2687)
Date of Event 10/16/2022
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
A review of the dhr and inspection records was conducted, and no similar concerns were found.According to the product experience report, there was no sample available for review.However, there was an image and video provided.Based on the visual evidence, the catheter tubing appeared to be shorter than the required length, confirming the complaint for breakage.A definite root cause for the breakage could not be determined without the sample to review.A clear view of the breakage site was not provided.It could not be determined from the visual evidence if a tensile force had been applied to the catheter or if tape strips had been applied to the catheter as the ifu cautions against as this could compromise the strength and integrity of the tubing.There have been no other complaints regarding this issue with this lot number.Since a definite root cause could not be established and there have been no other complaints regarding this issue with this lot number, no corrective action will be taken at this time.Argon will continue to monitor for issues of this nature in the future.
 
Event or Problem Description
Catheter 3.0 fr (lot:11371098 val:06/04/2024) and introducer #4 (lot:22.05.117565 val:05/30/2025) argon brand.; e jugular vein chosen and catheter cut at 16cm; performed surgical brushing of the team with chlorhexidine degerming; - surgical apron placed;- performed degerming with chlorhexidine degerming and alcoholic chlorhexidine; prepared all table with material to be performed;- successfully performed, 01 puncture inside the blood vessel with good venous return, introduced 16cm of catheter with no signs of resistance, at the end of the introduction performed flush with 0.9% solution;- when breaking the introducer, 5 cm of catheter was returned, and it was tried to be introduced again, but presented resistance.When removing the catheter completely, only 6 cm of catheter was evaluated, remaining 10 cm inside the blood vessel.The on duty physician dr.(b)(6) was notified, a chest x-ray was performed, and she contacted the hemodynamics on duty for management definition (catheter lodged in the vena cava).(catheter lodged in the vena cava) -waiting for an echocardiogram to be performed by dr a.- an echocardiogram will be performed later.It will be forwarded to the hemodynamics on october 17 for removal.".

Brand Name
FIRST PICC S/L 20GA (3F) 0.95MM X 65CM
Common Device Name
FIRST PICC
Manufacturer (Section D)
ARGON MEDICAL DEVICES
1445 flat creek rd
athens TX 75751
Manufacturer Contact
elnaz rahman
1445 flat creek rd
athens, TX 75751
9036759321
MDR Report Key16277137
Report Number0001625425-2023-00950
Device Sequence Number6748331
Product Code FOZ
UDI-Device Identifier00886333209675
UDI-Public00886333209675
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K972262
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source User Facility
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/01/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/04/2024
Device Model Number384156
Device Catalogue Number384156
Device Lot Number11371098
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/20/2023
Initial Report FDA Received Date02/01/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/06/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention; Other;
Patient SexUnknown